# SDR DALA2023062105037

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 127,759 hours, 18,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 EMERGANCY LIGHT EXIT LENS OVER ISLE SEAT 16C MISSING. CORRECTIVE ACTION: EMERGANCY "EXIT" LENS FOUND AND REINSTALED. (4871046)
